# SDR AWXA0000257

- Difficulty date: April 21, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 45,457 hours, 328,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 831862
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C-CHECK, FWD EMERGENCY LIGHT POWER SUPPLY FOR L-1 DOOR INOP.  REMOVED AND REPLACED PWR SUPPLY IAW 737 MM 33-51-51, OPS CK GOOD.
